# SDR AALA202406289124

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737823
- Aircraft serial: 44475
- Aircraft time: 10,738 hours, 4,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DAMAGED EMERGENCY EXIT LIGHT ASSEMBLY 27C. REATTACHED EMERGENCY EXIT LIGHT ASSEMBLY SEAT 27C. PER AMM 25-22-00.
